# SDR AALA202109281553

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737*
- Aircraft serial: 30098
- Aircraft time: 57,604 hours, 23,943 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON INITIAL TAKEOFF POWER UP, AURAL TAKEOFF WARNING. REJECTED TAKEOFF AT ABOUT 40 KNOTS. FIM 27-62-00-810-801 TEST FAILS; SPEED BRAKE MODULE M980 LEFT OUT BOARD BLUE LIGHT DS2 DOES NOT COME ON DURING TEST. REPLACED K2 RELAY ON AUTO SPEED BRAKE CONTROL UNIT M162 PER SWPM 20-81-22.
